# SDR V0XD20210723001

- Difficulty date: June 5, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Part number: 70831011
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST CRACKED. CORRECTIVE ACTION: ACCOMPLISHED WELD REPAIR PER STS ENGINEERING SOLUTIONS EA 81-2012-053 REV A. HONEYWELL CORPORATION MAINTENANCE MANUAL CHAPTER 49-81-01 REPAIR 1-1
